International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 4, Pages 685-692
A graph and its complement with specified properties III: girth and circumference
Department of Mathematics, The University of Michigan, Ann Arbor 48109, Michigan, USA
Received 5 April 1979
Copyright © 1979 Jin Akiyama and Frank Harary. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this series, we investigate the conditions under which both a graph and its complement possess certain specified properties. We now characterize all the graphs such that both and have the same girth. We also determine all such that both and have circumference or .